# SDR ASOA2015061213104

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 25,120 hours, 24,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BA50933901
- Part serial: C02942
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT PAX DOOR INOPERATIVE.  REPLACED NR 2 BATTERY TRAY IAW AMM 33-51-04.
